The Open UniversitySkip to content

Open Research Online
Items Authored or Edited by Peter Borg

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2009 | 2007
Number of items: 3.


Borg, Peter and Holroyd, Fred (2009). The Erdős-Ko-Rado properties of various graphs containing singletons. Discrete Mathematics, 309(9) pp. 2877–2885. file

Borg, Peter (2009). A short proof of a cross-intersection theorem of Hilton. Discrete Mathematics, 309(14) pp. 4750–4753.


Borg, Peter (2007). Intersecting systems of signed sets. Electronic Journal of Combinatorics, 14(1) R41.

This list was generated on Mon Mar 19 12:28:17 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU